# SDR SWAA2019021429602

- Difficulty date: January 28, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 38,295 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370020
- Part serial: 001389
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AFT FLAP DELAMINATED AT INBOARD TRAILING EDGE.  REPAIRED AFT FLAP PER SRM.
